# SDR IPXA3577844

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS NR 6 MCD FLOOR PANEL RT CENTER DENTED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
